MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Limb Pain (4836)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is an indication of an mdr report being required for this complaint.It was reported that a patient was implanted with a prodisc l at level l4-5 on (b)(6) 2024.The patient had difficult anatomy and the implant was undersized, additionally a tdr at level l5-s1 was skipped due to the anatomy.Approximately a month and a half after implantation the patient experienced a traumatic fall and this caused the inferior endplate to subside into the inferior vertebral body.Patient is having new leg pain since the fall occurred.Surgeon plans to revise the patient and add posterior fusion at l4-5 and l5-s1.The date of revision was not provided.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the levels defined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits of the surgery outweigh the risks.A device evaluation could not be completed as the pdl device remains implanted within the patient.The revision is to be completed due to implant subsidence.The implant subsidence was caused by patient trauma.The submission is 1 of 3 devices involved in this event.
 
Event or Problem Description
Patient was implanted with a prodisc l at level l4-5 on (b)(6) 2024.The patient had difficult anatomy and the implant was undersized, additionally a tdr at level l5-s1 was skipped due to the anatomy.Approximately a month and a half after implantation the patient experienced a traumatic fall and this caused the inferior endplate to subside into the inferior vertebral body.Patient is having new leg pain since the fall occurred.Surgeon plans to revise the patient and add posterior fusion at l4-5 and l5-s1.The date of revision was not provided.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key19404453
Report Number3007494564-2024-00037
Device Sequence Number12501639
Product Code MJO
UDI-Device Identifier00843193114983
UDI-Public00843193114983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-SP03S
Device Catalogue NumberN/A
Device Lot Number2023-0667
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale